# SDR HEEA955078

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206033600103
- Condition: Damaged
- Location: Lt Foreward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAT AREA JUST BELOW WINDOW APPROXIMATELY 8" DOWN THE FULL WIDTH OF DOOR.
